Ein Extremalproblem des Zusammenhangs von Graphen.

W. Mader

Mathematische Zeitschrift (1973)

  • Volume: 131, page 223-232
  • ISSN: 0025-5874; 1432-1823

How to cite


Mader, W.. "Ein Extremalproblem des Zusammenhangs von Graphen.." Mathematische Zeitschrift 131 (1973): 223-232. <http://eudml.org/doc/171892>.

author = {Mader, W.},
journal = {Mathematische Zeitschrift},
pages = {223-232},
title = {Ein Extremalproblem des Zusammenhangs von Graphen.},
url = {http://eudml.org/doc/171892},
volume = {131},
year = {1973},

AU - Mader, W.
TI - Ein Extremalproblem des Zusammenhangs von Graphen.
JO - Mathematische Zeitschrift
PY - 1973
VL - 131
SP - 223
EP - 232
UR - http://eudml.org/doc/171892
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.